Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 75, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2011, 5:49 PM CDT for Buchanan County, Iowa. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 5:49 PM CDT (22:49 UTC)
- Expired
- Jun 8, 2011, 6:21 PM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Buchanan County, IA
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:56 PM CDT | HAIL 1 | Jesup, IA | |
| Jun 8, 5:57 PM CDT | HAIL 1.25 | Jesup, IA | HEAVY RAIN ALSO OCCURRING. ONE HALF INCH OF RAIN IN A HALF HOUR. SOME STREET FLOODING IS OCCURRING. |
| Jun 8, 5:57 PM CDT | HAIL 1.25 | Jesup, IA | NICKEL TO HALF DOLLAR SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1876 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS53 KDVN 082249
SVRDVN
IAC019-090000-
/O.NEW.KDVN.SV.W.0075.110608T2249Z-110609T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUCHANAN COUNTY IN NORTHEAST IOWA...
* UNTIL 700 PM CDT.
* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND GOLF BALL SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF FAIRBANK TO 7 MILES SOUTH OF JESUP...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHEAST OF WATERLOO TO 10 MILES SOUTHWEST OF
INDEPENDENCE...AND MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAZLETON...WINTHROP...STANLEY...AURORA AND LAMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4265 9161 4247 9161 4239 9207 4246 9207
4247 9208 4264 9208
TIME...MOT...LOC 2249Z 245DEG 19KT 4258 9215 4238 9204
WIND...HAIL 60MPH 1.75IN
$$
082 follow-up statements
782
WWUS53 KDVN 082309
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT WED JUN 8 2011
IAC019-090000-
/O.CON.KDVN.SV.W.0075.000000T0000Z-110609T0000Z/
BUCHANAN IA-
609 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN BUCHANAN COUNTY...
AT 605 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.
THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM 6
MILES NORTH OF LITTLETON TO INDEPENDENCE AIRPORT...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF OELWEIN TO INDEPENDENCE...MOVING
NORTHEAST AT 30 MPH.
HAIL OF 1 TO 1.5 INCHES WAS REPORTED BY SPOTTERS IN JESUP AROUND 555
PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAPSIPINICON GOLF COURSE...OTTERVILLE...THREE ELMS COUNTY...FONTANA
COUNTY PARK...HAZLETON...WINTHROP...STANLEY...AURORA...WINTHROP GOLF
COURSE AND LAMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
&&
LAT...LON 4265 9161 4247 9161 4239 9207 4246 9207
4247 9208 4264 9208
TIME...MOT...LOC 2307Z 245DEG 19KT 4262 9203 4242 9192
WIND...HAIL <58MPH 1.75IN
$$
08668
WWUS53 KDVN 082321
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 PM CDT WED JUN 8 2011
IAC019-082331-
/O.CAN.KDVN.SV.W.0075.000000T0000Z-110609T0000Z/
BUCHANAN IA-
621 PM CDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUCHANAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING HAIL UP TO
GOLFBALL SIZE HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE
SEVERE THUNDERSTORM WARNING FOR NORTHERN BUCHANAN COUNTY HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4265 9161 4247 9161 4239 9207 4246 9207
4247 9208 4264 9208
TIME...MOT...LOC 2321Z 245DEG 19KT 4265 9194 4245 9183
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 315 PM CDT WED JUN 8 2011 .SYNOPSIS... REGION WAS UNDER BROAD SOUTHWESTERLY 500MB FLOW BETWEEN A SOUTHEASTERN U.S. RIDGE AND A DEVELOPING PACIFIC NORTHWEST TROF. AT THE SURFACE AT 17Z A COLD FRONT BISECTED IA FROM NE TO SW AND WAS MARKED BY THE BACK EDGE OF A DEVELOPING CU FIELD ON THE VISIBLE SATELLITE IMAGERY. A MID LEVEL S/W CROSSING THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA WAS PROVIDING SOME PUSH FOR THE FRONT. THE POST FRONTAL AIRMASS WAS DRY AND COOL WITH NOON TEMPERATURES IN THE 80S AND LOW TO MID 50 DEWPOINTS OVER NW IA. A WARM/UNSTABLE AIRMASS WAS IN PLACE AHEAD OF THE FRONT WITH SURFACE TEMPERATURES IN THE UPPER 80S TO LOW 90S AND DEWPOINTS IN THE UPPER 60S TO LOW 70S. AS OF LATE THIS MORNING THE CWFA WAS RAIN FREE WITH THE EARLY MORNING TSRA HAVING DISSIPATED OR MOVED EAST OF THE AREA. && .SHORT TERM...TONIGHT AND THURSDAY... THE MAIN FOCUS WILL BE THE THUNDERSTORM THREAT TONIGHT AND THURSDAY NEAR THE SURFACE FRONT AS IT CONTINUES TO SAG SOUTH THROUGH THE CWFA. THE 12Z MODEL RUNS SUGGEST THE BOUNDARY WILL MOVE THROUGH THE CWFA BY LATE TONIGHT AND STALL OVER NORTHERN MO THURSDAY. THE FRONT WILL BE PASSING THROUGH THE SOUTHERN HALF OF THE CWFA DURING PRIME HEATING LATE THIS AFTERNOON AND THIS EVENING. THE HIGHEST POPS TONIGHT WILL BE LOCATED ALONG THE BOUNDARY IN THE SOUTHERN HALF OF THE CWFA WITH POPS TAPERING OFF TO THE NORTH INTO THE DRIER MORE STABLE AIRMASS. A SUBSTANTIAL CAP EXISTS OVER THE SOUTH PER 12Z UA DATA SHOWING H7 TEMPS IN THE 10 TO 13C RANGE OVER SOUTHERN IA AND NRN MO. MODEL PROGS SUGGEST CAP WILL WEAKEN BY LATE AFTERNOON SO ANTICIPATE TSRA FIRING ALONG THE BOUNDARY BETWEEN 21Z AND 00Z. BY 21Z RUC SURFACE BASED CAPES ARE AT OR ABOVE 4000 J/KG. DEEP LAYER SHEAR OVER THE AREA WILL BE MARGINAL BUT WITH THE HIGH CAPE SEVERE STORMS WILL BE LIKELY WITH THE MAIN THREAT BEING DAMAGING WINDS. HIGH FREEZING LEVELS SHOULD LIMIT LARGE HAIL...UNLESS UPDRAFTS START TO ROTATE. DEEP LAYER HELICITIES AROUND 150 NEAR THE BOUNDARY SUPPORT SOME ROTATION WHICH COULD SUPPORT SIGNIFICANT HAIL ESPECIALLY WITH THE INITIAL DEVELOPMENT. FLASH FLOODING WILL ALSO BE A CONCERN WITH PW/S IN EXCESS OF 1.75 INCHES OVER THE SOUTHERN THIRD OF THE CWFA. THE QUESTION IS IF ANY BACKBUILDING/REPEAT ACTIVITY WILL OCCUR. THE 12Z MODEL DATA SUPPORTS A MORE PROGRESSIVE SCENARIO FOR ANY CONVECTION DEVELOPING ALONG AND NORTH OF THE BOUNDARY. A MORE FAVORABLE ENVIRONMENT FOR BACK BUILDING EXISTS AHEAD OF THE FRONT...BUT THIS AREA WILL STILL BE CAPPED. HAVE MENTIONED HEAVY RAIN IN THE FORECAST AND WILL HOLD OFF ISSUING A WATCH FOR NOW WITH THE QPF AXIS EXEPCTED TO BE BETWEEN I80 AND HIGHWAY 34 BETWEEN OTM AND MQB. IF THE HEAVY RAINS SET UP A LITTLE MORE TO THE SOUTH THAN A WATCH MAY BE NEEDED SINCE THIS AREA EXPERIENCED HEAVYR RAINS LATE LAST WEEK AND FLASH FLOOD GUIDANCE IS LOWER. OVERNIGHT LOWS IN THE NORTHWEST WERE LOWERED A FEW DEGREES WITH OBSERVATIONAL AND MODEL DATA SUPPORTING A GOOD PUSH BEHIND THE FRONT. FOR THURSDAY WILL KEEP THE HIGHER POPS...IN THE LIKELY CATEGORY...OVER THE SOUTHERN THIRD OF THE CWFA...JUST NORTH OF THE STALLED NORTHERN MO FRONT THEN TAPERING OFF TO SLIGHT CHANCE IN THE FAR NORTH. HIGHS WILL BE CONSIDERABLY LOWER THAN TODAYS RANGING FROM THE LOW 70S NORTH TO LOW TO MID 80S IN THE SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY... THE FRONT WILL STILL BE STALLED OVER OR JUST TO OUR SOUTH THURSDAY NIGHT CONTINUING THE THUNDERTORM THREAT ESPECIALLY CENTRAL AND SOUTH. MODELS SHOW A SIGNIFICANT UPPER TROF MOVING INTO THE NORTHERN/CENTRAL PLAINS FRIDAY. THE TROF WILL SPIN UP A SURFACE LOW ALONG THE FRONT WITH THE LOW MOVING THROUGH THE SOUTHERN CWFA FRIDAY. THERE IS SOME QUESTION ON THE TIMING OF THE WAVE MOVING THROUGH BUT AT THIS POINT IT LOOKS LIKE EITHER LATE MORNING OR AFTERNOON. THE AFTERNOON TIMING WOULD ENHANCE THE SEVERE WEATHER THREAT...ESPECIALLY THE CHANCE FOR SUPERCELLS AND THE TORNADO RISK. THE AIRMASS WILL ALSO REMAIN QUITE MOIST SO A HEAVY RAIN THREAT WILL EXIST OVER THE SOUTHERN CWFA THURDAY NIGHT AND FRIDAY. AFTER THE WAVE MOVES THROUGH THE REGION FRIDAY...THEN THE WEATHER SHOULD QUITE DOWN AS SURFACE AND UPPER RIDGING BUILD INTO THE REGION FOR SATURDAY AND SATURDAY NIGHT. THE ARRIVAL OF THE RIDGING WILL ALSO BRING MORE COMFORTABLE TEMPERATURES AND HUMIDITY TO THE REGION FOR THE WEEKEND. AN ACTIVE WEATHER PATTERN IS EXPECTED TO BECOME ESTABLISHED AGAIN OVER THE REGION FOR SUNDAY INTO WEDNESDAY. THE UPPER RIDGING WILL MOVE EAST OF THE AREA SUNDAY WITH A MORE ZONE FLOW SETTING UP FOR EARLY NEXT WEEK. MODEL PROGS SHOW AT LEAST A COUPLE OF SIGINIFCANT PIECES OF ENERGY IN THE ZONAL FLOW WHICH WILL KEEP A THREAT OF THUNDERSTORMS IN THE FORECAST. TEMPERATURES THROUGH THE PERIOD SHOULD BE NEAR NORMAL FOR MID JUNE. ..DLF.. && .AVIATION... CU DEVLPG ALONG THE COLD FRONT SHOULD RESULT IN TSRA INITIATION 20Z-22Z. RUC TRENDS SUGGEST RAPID TSRA DEVLPMT WITH A LINE DVLPG BY 00Z/09. MOISTURE POOLING ALONG COLD FRONT AND POTENTIAL PRECIP LOADING IN DOWNDRAFTS COULD RESULT IN SVR TSRA AT KCID/KDBQ. HOWEVER...18Z TAFS FOR ALL SITES HAVE G45KT AND 3KFT CIGS WITH 1SM BUT POTENTIAL EXISTS FOR LOWER VSBYS/CIGS. ONCE INITIAL LINE PASSES VSBYS SHOULD GENERALLY REMAIN 3-5SM WITH VCTS AND CIGS NEAR 3KFT. ..08.. .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF/08
Hazardous weather outlook, Jun 8, 1:20 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 120 PM CDT WED JUN 8 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-090930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 120 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER HOT AND HUMID DAY IS EXPECTED TODAY...AND A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM THIS EVENING FOR MUCH OF THE OUTLOOK AREA. HEAT INDEX READINGS WILL RANGE FROM 98 TO 104 DEGREES THIS AFTERNOON. LATE THIS AFTERNOON AND THIS EVENING...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE ATMOSPHERE WILL BE VERY UNSTABLE...AND THUNDERSTORMS WILL EXPLODE OVER EASTERN IOWA...BEFORE SPREADING EAST AND SOUTH OVER THE REST OF THE OUTLOOK AREA. STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL DURING THE AFTERNOON...AND BY THE EVENING...AS STORMS FORM INTO A LINE...DAMAGING WINDS WILL BE POSSIBLE. STORMS WILL HAVE A LARGE POOL OF MOISTURE ALOFT TO SUPPLY VERY HEAVY RAINFALL AMOUNTS. IN ADDITION...THUNDERSTORMS TONIGHT WILL LIKELY MOVE OVER THE SAME AREAS SEVERAL TIMES...AND FLASH FLOODING IS POSSIBLE. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A NEARLY STATIONARY FRONTAL BOUNDARY WILL BE LOCATED IN SOUTHEAST IOWA AND WESTERN ILLINOIS ON THURSDAY. THIS WILL BE THE FOCUS FOR CLUSTERS OF THUNDERSTORMS...INCLUDING SUPERCELLS...DURING THE AFTERNOON INTO THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR LOCATIONS ALONG AND SOUTH OF HIGHWAY 30. LOW PRESSURE WILL BE TRACKING OUT OF THE SOUTHERN PLAINS AND TOWARDS IOWA THURSDAY NIGHT. WIDESPREAD RAIN AND THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE OUTLOOK AREA. HEAVY RAINFALL AND LARGE HAIL WILL ACCOMPANY THE STRONGER STORMS. THE SURFACE LOW AND WARM FRONT WILL PUSH TO EASTERN IOWA AND NORTHERN ILLINOIS ON FRIDAY AFTERNOON AND EVENING. THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. AS STRONGER WINDS ALOFT ARRIVE AND BACKING WINDS OCCUR NEAR THE WARM FRONT OVER EASTERN IOWA AND NORTHERN ILLINOIS...SUPERCELLS PRODUCING A COUPLE OF TORNADOES ARE POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK ROUGHLY SOUTH AND EAST OF AN OTTUMWA TO DUBUQUE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. ERVIN/HAASE
In the hours before
Local storm report, Jun 8, 12:00 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1200 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM HAIL 1 ENE SOUTH GARY OWEN 42.24N 90.78W
06/08/2011 E0.25 INCH JACKSON IA TRAINED SPOTTER
0910 AM HAIL 1 SSW GALENA 42.41N 90.43W
06/08/2011 E0.25 INCH JO DAVIESS IL CO-OP OBSERVER
SMALLER THAN PEA SIZED HAIL.
1115 AM HAIL CLINTON 41.84N 90.23W
06/08/2011 E0.25 INCH CLINTON IA TRAINED SPOTTER
&&Special weather statement, Jun 8, 4:55 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 PM CDT WED JUN 8 2011 IAZ040>042-051>053-063-082300- BENTON IA-BUCHANAN IA-DELAWARE IA-DUBUQUE IA-IOWA IA-JONES IA- LINN IA- 455 PM CDT WED JUN 8 2011 ...RAPID THUNDERSTORM DEVELOPMENT... THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP THROUGH 6 PM WEST OF A DUBUQUE TO MARENGO LINE. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...HEAVY RAIN...AND HAIL. INDIVIDUALS OUTSIDE SHOULD BE PREPARED TO SEEK SHELTER AS STORMS APPROACH.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:15 AM CDT | Special Weather Statement | DVN | Clinton | 60 min |
| Jun 8, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 58 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.